Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Involutory differentially 4-uniform permutations from known constructions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 1, 页码: 31-56
Authors:  Fu, Shihui;  Feng, Xiutao
Favorite  |  View/Download:115/0  |  Submit date:2019/03/05
Involution  Differentially 4-uniform permutation  Nonlinearity  Permutation  Algebraic degree  06E30  14G50  94A60  
Dembowski-Ostrom polynomials from reversed Dickson polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 259-271
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
Almost perfect nonlinear function  Dembowski-Ostrom polynomial  linearized polynomial  reversed Dickson polynomial